# SDR DL757090124

- Difficulty date: November 13, 2008
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 66,821 hours, 30,468 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Bs 1480 S16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN 5 INCHES FORWARD OF STA 1480 AND 4 INCHES BELOW STR 16R DENT IS OIL CANNING.  REPAIRED PER 53-00-01 DATA RETRIEVAL SUBMITTED.
